Welcome, Guest
Username: Password: Remember me
  • Page:
  • 1

TOPIC:

withdrawal from Escitalopram 11 years 2 months ago #26385

  • kevhull
  • kevhull's Avatar Topic Author
  • Offline
  • Fresh Boarder
  • Fresh Boarder
  • Posts: 2
  • Thank you received: 0
Hi all

having big problems changing my medications anyone have any ideas or advice?

Have been taking Escitalopram (Cipralex) for over six years at a high dose, but due to problems with my sleep patterns and night terrors, I am stopping the Escitalopram and upping the dose of trimipramine.

my moods have become very dark and I'm showing almost no emotions. I suffer from chronic pain and this makes the situation more difficult. my relations with my wife are at breaking point...

was hoping someone on here might have any words of advice?

Cheers for reading...kev

Please Log in or Create an account to join the conversation.

Re:withdrawal from Escitalopram 11 years 2 months ago #26392

  • ducky
  • ducky's Avatar
  • Offline
  • Platinum Boarder
  • Platinum Boarder
  • Posts: 3012
  • Thank you received: 10
kevhull wrote:

Hi all

having big problems changing my medications anyone have any ideas or advice?

Have been taking Escitalopram (Cipralex) for over six years at a high dose, but due to problems with my sleep patterns and night terrors, I am stopping the Escitalopram and upping the dose of trimipramine.

my moods have become very dark and I'm showing almost no emotions. I suffer from chronic pain and this makes the situation more difficult. my relations with my wife are at breaking point...

was hoping someone on here might have any words of advice?

Cheers for reading...kev

i am sorry you are in pain and are having a bad time
I cant help you but hopfully somebody who is in the same boat will read what you have said and be able to help you
I hope you and your wife pull through this bad time
love ducky xxx

Please Log in or Create an account to join the conversation.

Re:withdrawal from Escitalopram 11 years 1 month ago #26435

kevhull wrote:

Hi all

having big problems changing my medications anyone have any ideas or advice?

Have been taking Escitalopram (Cipralex) for over six years at a high dose, but due to problems with my sleep patterns and night terrors, I am stopping the Escitalopram and upping the dose of trimipramine.

my moods have become very dark and I'm showing almost no emotions. I suffer from chronic pain and this makes the situation more difficult. my relations with my wife are at breaking point...

was hoping someone on here might have any words of advice?

Cheers for reading...kev


Hi Kev :)

*EXTRA BIG HUGS*

I've been on CIPRALEX ESCITALOPRAM since: 03-04-2003 & At 40 mg's of: CIPRALEX ESCITALOPRAM since: August 2004 17-07-2008 & Again at 40 mg's of: CIPRALEX ESCITALOPRAM since: 26-09-2008 - Present.

I too have been suffering from Chronic Wrist Pain & Discomfort Since: 13-10-2002, Along with Moderate - Sereve Clinical Depression, So please don't feel alone.

I can suggest You see Your G.P. & Consultant Physiatrist to discuss a Anti-Depressant that suits You & find one that doesn't give problems with night terrors/sleeping problems.

As Your know Clinical Depression & Chronic Pain/Discomfort Can also cause problems with Sleep Patterns,

You might want to think about out weighing the night terrors, For Depression/Low Moods.

I suggest You join www.ican.co.uk For Present & Past CIPRALEX ESCITALOPRAM patients/users & Ask them for some advice on choices of Anti-Depressants & Treatments.

If You speak to Your G.P. & Consultant Physiatrist, If You have a Consultant Physiatrist, that is,

You might want to seek Couples Counselling too.

Sorry this is all jumbled & I hope this helps :(

Please Log in or Create an account to join the conversation.

  • Page:
  • 1
Moderators: Scott_1984
Time to create page: 0.113 seconds